Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Insomnia, feel uncomfortable in heat, dizziness, taking Metfort. Normal?

my whait 99.9kg and hight 6 feet i have problame about insomnia from last 1 year, tsh 6 but now naturaly and yoga it whil under 5,and i have uncomford in heat (strong sun)my rendam sugar 91 but after gucose 1/2 hrs blood test slit high can i nassesary metafort? i consult endocrinologist they give me medicin since twenty days as under (1)slimtone tam 1-1 (metafort (500) 1-1 (3)orlean(60) 1 in five day in week (4)eritel -ch (40)1morning a/f brakfast (5)lactifibe 2spoon twice physicaly i am not gatting any majer efect of medicin after medicine start ocationaly when standup chair i feel brain moving some time it is normaly?
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Infertility Specialist 's  Response
These might side effects of medicines, which might cause hypoglycemia (reduced blood sugar level). You can consult your doctor for altering (lowering) dose of medicines. Also regarding weight loss, medicines are not prescribed for weight loss. Weight loss can be achieved by lifestyle modification: Healthy diet & at least 30min. of sweat inducing exercise daily.
Wish you good health.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor